Declared War on Pseudoephedrine
I suppose that they intended a war on illegal Methamphetamine drugs. That didn't happen. They make the illegal Methamphetamine by combining it with the active ingredient in Claritin-D - Pseudoephedrine. This drug is the decongestant part of Claritin is what the "D" stands for and the other active ingredient in it is Loratadine. That one is the antihistamine. The decongestant or the Pseudoephedrine breaks up congestion and the antihistamine or the Loratadine dries up the drainage (runny nose). It has been a miracle drug for me. I suffered with sinus pain for years, long before I found out about Sudafed or Claritin-D. It works like a miracle but I need both ingredients before it will work well for me. I especially need the Pseudoephedrine that breaks up the congestion. Really, the doctors couldn't help me. There was a time long ago and that was if you were lucky enough to be diagnosed properly to be able to see an allergist, that you got prescription Tavist-D or Claritin but with the D. The drug especially the Tavist-D would knock me on my butt. But I'm telling you all I had to take was one 24 hour Tavist-D pill and it totally knocked out my sinus pain for good. Maybe, the trouble is that you can't get these drugs through a prescription any more that there is "trouble in the streets." Maybe, that would be the solution. But it would take away the convenience out of just going to the store and buying the Claritin-D or Sudafed whenever you experienced the sinus pain. Because I'm telling you, you don't want to suffer like that and have to wait to get in to see the doctor. Also, it just wouldn't work if I had to go back to the doctor every ten days to get the prescription refilled. Also, the doctors seem to have this failure complex. You can't order the medicine too much except if it's something like an asthma drug or insulin. It's probably because usually when I go to the doctor with the sinus and cough issue it always gets misdiagnosed as a cold. I'd continue to get the wrong medicine if I didn't get on my knees to them. It's an allergy I get diagnosed with after I get off my knees. I need steroid sprays to control an acute cough whenever I get sick. Claritin-D is a good supplement to the steroid sprays. There was a time when I was waiting to get some more Claritin-D from behind the counter and a person was ahead of me being served. He mentioned to the pharmacist that he used the Claritin-D as a supplement along with his asthma medication which is the steroid sprays that I was referring to about my own situation. The steroid sprays are the inhaler and the nasal spray. The declared war on Pseudoephedrine is a war on the people with allergies and asthma. You are allowed to purchase so many grams of the Pseudoephedrine from behind the counter in a thirty day period. The number of grams is enough for one pill of a Claritin-D 24 dose for thirty days. Of this strength, you cannot "purchase" more than thirty pills in thirty days. Well, it doesn't mean that I am abusing the medicine. I just don't like to worry about getting more medicine only after I have none left. That's not a good or healthy way to plan your life. Sometimes I forget to bring my pills to work, so I have to buy a smaller box to get one pill to hold me over. But then later, I still like to buy the fifteen pack of the Claritin-D 24 so that I can economize. Or there is another situation, if I have a coupon that will expire soon if I don't buy the product before I need it. Yes, recently I had an experience where they wouldn't let me buy the Claritin-D 24 pack because within the thirty days it would have been more than nine grams. They must be telling me that if I buy three boxes of a box of fifteen pills with the strength of Claritin-D 24 within a thirty day period, that I am hustling the stuff on the streets. The Claritin-D 24 pill is 240 mg of Pseudoephedrine sulfate and 10 mg of Loratadine. You take one Claritin-D 24 pill a day or every twenty-four hours. Not to mention it, but I will mention it. They, the police, the government never were too bright on how much you possessed of an illegal substance meant that you were dealing it on the streets. When you talk about Schedule II or illegal drugs, it used to be back in the 1950's and through most of the 1960's, if you were caught with one marijuana joint you'd be charged with drug dealing and sentenced to twenty years in prison. In order to get the Pseudoephedrine or Claritin-D or Sudafed, you have to sign a dumb screen that says if you falsify anything when you are receiving this medicine you could get a $250,000 fine and/or five years in prison. What a beautiful way to treat a law abiding hard working, tax paying, allergic citizen! If the people in the illegal drug trade don't have Pseudoephedrine to help make their drugs, they'd simply find another way. That's usually how it works in the drug trade world. They'll find another way. They are not getting any closer to winning the illegal drug war. As a matter of fact, it used to be that the only place to obtain marijuana and cocaine in order to ship it in large quantities to distribute it to all the dealers was to get it from Columbia in South America. Now marijuana is grown here in the United States I guess in between the corn stalks. We have the laboratories here in the United States now that make our crack cocaine and Methamphetamine. But the United States will never give up on this ridiculously expensive and protracted war against the drug trade. It seems like definitely enough is enough when innocent people start getting knocked around because of it. We the people need to get organized to, 1) tell the government to "get their hands off our Pseudoephedrine" and, 2) put money into research to find better treatments and a cure for allergy and asthma. Another issue I should bring up about concerning this madness of the government intervening in our privacy. Essentially, aside from the other issues it is our privacy that is being violated. Aside from that, it may really be a plot on the part of the doctors themselves to keep us from getting Pseudoephedrine because the stuff works so well in clearing up sinus pain that it may be throwing them out of work. If that is the fear the doctors have even remotely, I'm assuming that they have this fear. Then maybe it could be written into law that you could override the restriction of nine grams a month from a doctor's prescription simply so that you do not run out of medicine for different reasons. One reason being, since you at least get thirty pills for a thirty day period, what if you get hit by a truck and can't make it into the pharmacy to get a pill for the next day because your thirty day supply ran out. Or let's say, you can get more than the nine gram limit in thirty days because lets say you lost or misplaced a box of the Claritin-D or Sudafed. Or your dog ate it. Not to mention it. Keep it away from pets. I mean these things do happen. Or course, if you were to be abusing the medicine it would make your blood pressure shoot up so high you'd probably end up on the floor. Take the medicine as directed on the back of the box. Consult with a doctor before taking Pseudoephedrine if you have a chronic condition like heart disease, high blood pressure, or liver or kidney disease. We the people have spoken or need to speak. I can't take any more of this violation of my rights and privacy as a hard working, tax paying, law abiding and allergic citizen. I read that they are restricting the Pseudoephedrine more and more and that could explain why I had an experience the other day like I've never had. And that is being denied my Claritin-D. I need this medicine every day. I get chronic infections. The doctors can't help me. Only the Pseudoephedrine can help me. So can you imagine being denied your medicine? If you have a chronic condition that requires continual medical maintenance, you can understand what I mean with just the idea of being deprived of your medicine.